# SDR AALA202405286401

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 31,803 hours, 4,353 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: None
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF RIGHT WING AILERON CLOSURE RIB AT WING STA 1230 DUE. FASTENER PULLING THROUGH AILERON CLOSURE RIB LOWER FLANGE. ACCOMPLISHED AILERON CLOSURE RIB MODIFICATION PER EA 354181 / EO5720D009. THIS ACCOMPLISHES BOEING SB B787-81205-SB570027-00.
